MAUDE Adverse Event Report: DENTSPLY INDUSTRIA E COMERCIO LTDA JELTRATE REG DUSTLESS 410 GR; MATERIAL, IMPRESSION

DENTSPLY INDUSTRIA E COMERCIO LTDA JELTRATE REG DUSTLESS 410 GR; MATERIAL, IMPRESSION
Catalog Number 05130150000
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Type of Reportable Event Serious Injury
Event or Problem Description
In this event it is reported that students from a school of dentistry claim to have had an allergic reaction to the jeltrate reg dustless 410 gr.Reportedly, their symptoms included small blisters in the mouth, cheek and burning after being used in a practical procedure in class.
 
Additional Manufacturer Narrative
While it is unknown if the device used in this case caused or contributed to the patient¿s symptoms, it is possible as allergic reactions to dental materials are known and reported, with medical consequences being dependent upon the severity of the individual allergic response and subsequent exposure to the same material.Therefore, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the investigation results.The material has been duly tested and is in compliance with the established standards.The dhr of the material is evaluated, which shows that the material was produced and released in compliance.

Brand Name
JELTRATE REG DUSTLESS 410 GR
Common Device Name
MATERIAL, IMPRESSION
Manufacturer (Section D)
DENTSPLY INDUSTRIA E COMERCIO LTDA
rua jose francisco de souza 19
pirassununga sao paulo 13633 -412
BR  13633-412
Manufacturer (Section G)
DENTSPLY INDUSTRIA E COMERCIO LTDA
rua jose francisco de souza 19
pirassununga sao paulo 13633 -412
BR   13633-412
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key22202229
Report Number8040288-2025-00007
Device Sequence Number6887231
Product Code ELW
UDI-Device IdentifierD0026052241
UDI-PublicD0026052241
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number05130150000
Device Lot NumberILEGIVEL NA EMBALAGEM
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date05/29/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/29/2025
Supplement Date Received by Manufacturer08/29/2025
Initial Report FDA Received Date06/13/2025
Supplement Report FDA Received Date09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown